# SDR USAA20100611SB098

- Difficulty date: June 11, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - MAINTENANCE REPORTED THE SEAT MOUNTED EMERGENCY LIGHT AT SEAT 3ABC INOPERATIVE.  MAINTENANCE FOUND THE SEAT MOUNTED EMERGENCY LIGHT AT SEAT 3ABC UNPLUGGED.  RECONNECTED PLUG.  OPERATIONAL CHECK NORMAL AT THIS TIME.
